`a`
Related Articles
1

Analysis and control on networks: Trends and perspectives

Networks and Heterogeneous Media  Volume 12, Issue 3, Pages : i - ii, 2017

Fabio Ancona - (email), Laura Caravenna - (email), Annalisa Cesaroni - (email), Giuseppe Maria Coclite - (email), Claudio Marchi - (email), Andrea Marson - (email)

 Abstract       Full Text      Related Articles

2

Well-posedness for vanishing viscosity solutions of scalar conservation laws on a network

Discrete and Continuous Dynamical Systems  Volume 37, Issue 11, Pages : 5913 - 5942, 2017

Boris P. Andreianov - (email), Giuseppe Maria Coclite - (email), Carlotta Donadello - (email)

 Abstract       References       Full Text      Related Articles

3

A direct method of moving planes for a fully nonlinear nonlocal system

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1707 - 1718, 2017

Pengyan Wang - (email), Pengcheng Niu - (email)

 Abstract       References       Full Text      Related Articles

4

Analysis and control on networks: Trends and perspectives

Networks and Heterogeneous Media  Volume 12, Issue 2, Pages : i - ii, 2017

Fabio Ancona - (email), Laura Caravenna - (email), Annalisa Cesaroni - (email), Giuseppe Maria Coclite - (email), Claudio Marchi - (email), Andrea Marson - (email)

 Abstract       Full Text      Related Articles

5

A macroscopic traffic model with phase transitions and local point constraints on the flow

Networks and Heterogeneous Media  Volume 12, Issue 2, Pages : 297 - 317, 2017

Mohamed Benyahia - (email), Massimiliano D. Rosini - (email)

 Abstract       References       Full Text      Related Articles

6

Semi-Markovian capacities in production network models

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3235 - 3258, 2017

Simone Göttlich - (email), Stephan Knapp - (email)

 Abstract       References       Full Text      Related Articles

7

Deterministic particle approximation of the Hughes model in one space dimension

Kinetic and Related Models  Volume 10, Issue 1, Pages : 215 - 237, 2016

Marco Di Francesco - (email), Simone Fagioli - (email), Massimiliano Daniele Rosini - (email), Giovanni Russo - (email)

 Abstract       References       Full Text      Related Articles

8

On the Hardy-Littlewood-Sobolev type systems

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2059 - 2074, 2016

Ze Cheng - (email), Genggeng Huang - (email), Congming Li - (email)

 Abstract       References       Full Text      Related Articles

9

On optimization of a highly re-entrant production system

Networks and Heterogeneous Media  Volume 11, Issue 3, Pages : 415 - 445, 2016

Ciro D'Apice - (email), Peter I. Kogut - (email), Rosanna Manzo - (email)

 Abstract       References       Full Text      Related Articles

10

The unsteady transonic small disturbance equation: Data on oblique curves

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4213 - 4225, 2016

Mary Chern - (email), Barbara Lee Keyfitz - (email)

 Abstract       References       Full Text      Related Articles      

11

High-order finite-volume methods on locally-structured grids

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4247 - 4270, 2016

Phillip Colella - (email)

 Abstract       References       Full Text      Related Articles

12

New interaction estimates for the Baiti-Jenssen system

Networks and Heterogeneous Media  Volume 11, Issue 2, Pages : 263 - 280, 2016

Laura Caravenna - (email), Laura V. Spinolo - (email)

 Abstract       References       Full Text      Related Articles

13

BV regularity near the interface for nonuniform convex discontinuous flux

Networks and Heterogeneous Media  Volume 11, Issue 2, Pages : 331 - 348, 2016

Shyam Sundar Ghoshal - (email)

 Abstract       References       Full Text      Related Articles

14

On a condition of strong precompactness and the decay of periodic entropy solutions to scalar conservation laws

Networks and Heterogeneous Media  Volume 11, Issue 2, Pages : 349 - 367, 2016

Evgeny Yu. Panov - (email)

 Abstract       References       Full Text      Related Articles

15

On the concentration of entropy for scalar conservation laws

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 73 - 88, 2015

Stefano Bianchini - (email), Elio Marconi - (email)

 Abstract       References       Full Text      Related Articles

16

A nonlinear generalization of the Camassa-Holm equation with peakon solutions

DCDS Supplements  Volume 2015, Issue special, Pages : 29 - 37, 2015

Stephen C. Anco - (email), Elena Recio - (email), María L. Gandarias - (email), María S. Bruzón - (email)

 Abstract       References       Full Text      Related Articles      

17

Analysis of a system of nonlocal conservation laws for multi-commodity flow on networks

Networks and Heterogeneous Media  Volume 10, Issue 4, Pages : 749 - 785, 2015

Martin Gugat - (email), Alexander Keimer - (email), Günter Leugering - (email), Zhiqiang Wang - (email)

 Abstract       References       Full Text      Related Articles

18

On relaxation of state constrained optimal control problem for a PDE-ODE model of supply chains

Networks and Heterogeneous Media  Volume 9, Issue 3, Pages : 501 - 518, 2014

Ciro D'Apice - (email), Peter I. Kogut - (email), Rosanna Manzo - (email)

 Abstract       References       Full Text      Related Articles

19

Optimization for a special class of traffic flow models: Combinatorial and continuous approaches

Networks and Heterogeneous Media  Volume 9, Issue 2, Pages : 315 - 334, 2014

Simone Göttlich - (email), Oliver Kolb - (email), Sebastian Kühn - (email)

 Abstract       References       Full Text      Related Articles

20

Newton's law for a trajectory of concentration of solutions to nonlinear Schrodinger equation

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 1685 - 1718, 2014

Anatoli Babin - (email), Alexander Figotin - (email)

 Abstract       References       Full Text      Related Articles

21

The transition point in the zero noise limit for a 1D Peano example

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4071 - 4083, 2014

François Delarue - (email), Franco Flandoli - (email)

 Abstract       References       Full Text      Related Articles

22

The LWR traffic model at a junction with multibuffers

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 3, Pages : 463 - 482, 2014

Mauro Garavello - (email)

 Abstract       References       Full Text      Related Articles

23

Traffic light control: A case study

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 3, Pages : 483 - 501, 2014

Simone Göttlich - (email), Ute Ziegler - (email)

 Abstract       References       Full Text      Related Articles

24

A justification of a LWR model based on a follow the leader description

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 3, Pages : 579 - 591, 2014

Elena Rossi - (email)

 Abstract       References       Full Text      Related Articles

25

Liouville type theorems for Schrödinger system with Navier boundary conditions in a half space

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 977 - 990, 2013

Ran Zhuo - (email), Fengquan Li - (email), Boqiang Lv - (email)

 Abstract       References       Full Text      Related Articles

26

Stochastic heat equations with cubic nonlinearity and additive space-time noise in 2D

DCDS Supplements  Volume 2013, Issue special, Pages : 673 - 684, 2013

Henri Schurz - (email)

 Abstract       References       Full Text      Related Articles      

27

Convergence of vanishing capillarity approximations for scalar conservation laws with discontinuous fluxes

Networks and Heterogeneous Media  Volume 8, Issue 4, Pages : 969 - 984, 2013

Giuseppe Maria Coclite - (email), Lorenzo di Ruvo - (email), Jan Ernest - (email), Siddhartha Mishra - (email)

 Abstract       References       Full Text      Related Articles

28

Coupling of microscopic and phase transition models at boundary

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 649 - 661, 2013

Mauro Garavello - (email), Benedetto Piccoli - (email)

 Abstract       References       Full Text      Related Articles

29

Numerical discretization of stabilization problems with boundary controls for systems of hyperbolic conservation laws

Mathematical Control and Related Fields  Volume 3, Issue 2, Pages : 121 - 142, 2013

Mapundi K. Banda - (email), Michael Herty - (email)

 Abstract       References       Full Text      Related Articles

30

Finite-time quenching of competing species with constrained boundary evaporation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1275 - 1290, 2013

Shu Dai - (email), Dong Li - (email), Kun Zhao - (email)

 Abstract       References       Full Text      Related Articles

31

Vanishing viscosity approach to a system of conservation laws admitting $\delta''$ waves

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2091 - 2118, 2013

K. T. Joseph - (email), Manas R. Sahoo - (email)

 Abstract       References       Full Text      Related Articles

32

Mathematics of traveling waves in chemotaxis --Review paper--

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 601 - 641, 2012

Zhi-An Wang - (email)

 Abstract       References       Full Text      Related Articles

33

Geometric singular perturbation approach to the existence and instability of stationary waves for viscous traffic flow models

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1501 - 1526, 2012

John M. Hong - (email), Cheng-Hsiung Hsu - (email), Bo-Chih Huang - (email), Tzi-Sheng Yang - (email)

 Abstract       References       Full Text      Related Articles

34

Convergence rates of zero diffusion limit on large amplitude solution to a conservation laws arising in chemotaxis

Kinetic and Related Models  Volume 5, Issue 3, Pages : 563 - 581, 2012

Hongyun Peng - (email), Lizhi Ruan - (email), Changjiang Zhu - (email)

 Abstract       References       Full Text      Related Articles

35

Front tracking approximations for slow erosion

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1481 - 1502, 2012

Debora Amadori - (email), Wen Shen - (email)

 Abstract       References       Full Text      Related Articles

36

Integrating factors and conservation laws for some Camassa-Holm type equations

Communications on Pure and Applied Analysis  Volume 11, Issue 4, Pages : 1421 - 1430, 2012

Marianna Euler - (email), Norbert Euler - (email)

 Abstract       References       Full Text      Related Articles

37

Time-continuous production networks with random breakdowns

Networks and Heterogeneous Media  Volume 6, Issue 4, Pages : 695 - 714, 2011

Simone Göttlich - (email), Stephan Martin - (email), Thorsten Sickenberger - (email)

 Abstract       References       Full Text      Related Articles

38

Stochastic wave equations with cubic nonlinearity and Q-regular additive noise in $\mathbb{R}^2$

DCDS Supplements  Volume 2011, Issue Special, Pages : 1299 - 1308, 2011

Henri Schurz - (email)

 Abstract       Full Text      Related Articles      

39

On the structure of solutions of nonlinear hyperbolic systems of conservation laws

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1011 - 1036, 2011

Gui-Qiang Chen - (email), Monica Torres - (email)

 Abstract       References       Full Text      Related Articles

40

A review of conservation laws on networks

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 565 - 581, 2010

Mauro Garavello - (email)

 Abstract       Full Text      Related Articles

41

The computation of nonclassical shock waves with a heterogeneous multiscale method

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 661 - 674, 2010

Frederike Kissling - (email), Christian Rohde - (email)

 Abstract       Full Text      Related Articles

42

An overview on some results concerning the transport equation and its applications to conservation laws

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1283 - 1293, 2010

Gianluca Crippa - (email), Laura V. Spinolo - (email)

 Abstract       Full Text      Related Articles

43

Discrete velocity models of the Boltzmann equation and conservation laws

Kinetic and Related Models  Volume 3, Issue 1, Pages : 35 - 58, 2010

Alexander Bobylev - (email), Mirela Vinerean - (email), Åsa Windfäll - (email)

 Abstract       Full Text      Related Articles

44

Solutions with large total variation to nonconservative hyperbolic systems

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 47 - 60, 2009

Rinaldo M. Colombo - (email), Francesca Monti - (email)

 Abstract       Full Text      Related Articles

45

Decentralized optimal routing for packets flow on data networks

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 59 - 78, 2009

A. Cascone - (email), Alessia Marigo - (email), B. Piccoli - (email), L. Rarità - (email)

 Abstract       Full Text      Related Articles

46

An integral system and the Lane-Emden conjecture

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1167 - 1184, 2009

Wenxiong Chen - (email), Congming Li - (email)

 Abstract       Full Text      Related Articles

47

1D numerical simulation of the mep mathematical model in ballistic diode problem

Kinetic and Related Models  Volume 2, Issue 1, Pages : 81 - 107, 2009

Alexander Blokhin - (email), Alesya Ibragimova - (email)

 Abstract       Full Text      Related Articles

48

Stability of under-compressive waves with second and fourth order diffusions

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 629 - 662, 2008

Changbing Hu - (email)

 Abstract       Full Text      Related Articles

49

A continuum-discrete model for supply chains dynamics

Networks and Heterogeneous Media  Volume 2, Issue 4, Pages : 661 - 694, 2007

Gabriella Bretti - (email), Ciro D’Apice - (email), Rosanna Manzo - (email), Benedetto Piccoli - (email)

 Abstract       Full Text      Related Articles

50

Lyapunov stability analysis of networks of scalar conservation laws

Networks and Heterogeneous Media  Volume 2, Issue 4, Pages : 751 - 759, 2007

Georges Bastin - (email), B. Haut - (email), Jean-Michel Coron - (email), Brigitte d'Andréa-Novel - (email)

 Abstract       Full Text      Related Articles

51

Existence and stability of entropy solutions for a conservation law with discontinuous non-convex fluxes

Networks and Heterogeneous Media  Volume 2, Issue 1, Pages : 127 - 157, 2006

. Adimurthi - (email), Siddhartha Mishra - (email), G.D. Veerappa Gowda - (email)

 Abstract       Full Text      Related Articles

52

Conservation laws with discontinuous flux

Networks and Heterogeneous Media  Volume 2, Issue 1, Pages : 159 - 179, 2006

Mauro Garavello - (email), Roberto Natalini - (email), Benedetto Piccoli - (email), Andrea Terracina - (email)

 Abstract       Full Text      Related Articles

53

Optimal control for continuous supply network models

Networks and Heterogeneous Media  Volume 1, Issue 4, Pages : 675 - 688, 2006

Claus Kirchner - (email), Michael Herty - (email), Simone Göttlich - (email), Axel Klar - (email)

 Abstract       Full Text      Related Articles

54

A fluid dynamic model for supply chains

Networks and Heterogeneous Media  Volume 1, Issue 3, Pages : 379 - 398, 2006

Ciro D'Apice - (email), Rosanna Manzo - (email)

 Abstract       Full Text      Related Articles

55

Optimal traffic distribution and priority coefficients for telecommunication networks

Networks and Heterogeneous Media  Volume 1, Issue 2, Pages : 315 - 336, 2006

Alessia Marigo - (email)

 Abstract       Full Text      Related Articles

56

Dynamic parameters identification in traffic flow modeling

DCDS Supplements  Volume 2005, Issue Special, Pages : 190 - 199, 2005

Rinaldo M. Colombo - (email), Andrea Corli - (email)

 Abstract       Full Text      Related Articles      

57

Traffic circles and timing of traffic lights for cars flow

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 599 - 630, 2005

Yacine Chitour - (email), Benedetto Piccoli - (email)

 Abstract       Full Text      Related Articles

58

Non-existence of global solutions for nonlinear strongly damped hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 949 - 958, 2005

Fuqin Sun - (email), Mingxin Wang - (email)

 Abstract       Full Text      Related Articles

59

The Evans function and stability criteria for degenerate viscous shock waves

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 837 - 855, 2004

Peter Howard - (email), K. Zumbrun - (email)

 Abstract       Full Text      Related Articles

60

Conservation laws and invariant solutions for soil water equations

DCDS Supplements  Volume 2003, Issue Special, Pages : 477 - 481, 2003

C. M. Khalique - (email), G. S. Pai - (email)

 Abstract       Full Text      Related Articles      

61

Boundary conditions for multi-dimensional hyperbolic relaxation problems

DCDS Supplements  Volume 2003, Issue Special, Pages : 916 - 925, 2003

Wen-Qing Xu - (email)

 Abstract       Full Text      Related Articles      

62

Positivity property of second-order flux-splitting schemes for the compressible Euler equations

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 201 - 228, 2003

Cheng Wang - (email), Jian-Guo Liu - (email)

 Abstract       Full Text      Related Articles

63

A note on singular limits to hyperbolic systems of conservation laws

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 51 - 64, 2002

Stefano Bianchini - (email)

 Abstract       Full Text      Related Articles

64

Interaction estimates and Glimm functional for general hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 133 - 166, 2002

Stefano Bianchini - (email)

 Abstract       Full Text      Related Articles

65

A center manifold technique for tracing viscous waves

Communications on Pure and Applied Analysis  Volume 1, Issue 2, Pages : 161 - 190, 2002

Stefano Bianchini - (email), Alberto Bressan - (email)

 Abstract       Full Text      Related Articles

66

A note on a class of higher order conformally covariant equations

Discrete and Continuous Dynamical Systems  Volume 7, Issue 2, Pages : 275 - 281, 2001

Sun-Yung Alice Chang - (email), Wenxiong Chen - (email)

 Abstract       Full Text      Related Articles

67

A uniqueness condition for hyperbolic systems of conservation laws

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 673 - 682, 2000

Alberto Bressan - (email), Marta Lewicka - (email)

 Abstract       Full Text      Related Articles

68

Hyperbolic conservation laws and dynamic systems

Discrete and Continuous Dynamical Systems  Volume 6, Issue 1, Pages : 143 - 145, 1999

Tai-Ping Liu - (email), Shih-Hsien Yu - (email)

 Abstract       Full Text      Related Articles

69

Invariant regions under Lax-Friedrichs scheme for multidimensional systems of conservation laws

Discrete and Continuous Dynamical Systems  Volume 1, Issue 4, Pages : 585 - 593, 1995

Hermano Frid - (email)

 Abstract       Full Text      Related Articles